# SDR ASOA201201641

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 838.7-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK LBL 9.0 FS 838.7 - 985 CORRODED.   CORROSION FOUND MORE THAN 30 PERCENT OF TRACK OUT OF LIMITS IAW SRM 53-51-49-101-001-A01 LESS THAN 3 INCHES OF SEPARATION.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801(CONFIG A03).
